| Model Number |
CD1257-40Q |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and the device was explanted.The patient was in stable condition post procedure.
Additional Manufacturer Narrative
The device is included in the battery performance alert advisory issued by abbott on 28 august 2017.
Additional Manufacturer Narrative
The reported event of bpa was confirmed.Analysis showed normal battery voltage range and the bpa was a false positive alert.Device code was reloaded in the field, which cleared the device¿s usage data as part of the procedure.The bpa algorithm uses device usage history data for calculations and since that data got cleared after reloading code, a false bpa was triggered.This is normal and expected behavior when the device data is cleared.Interrogation of the device revealed the device was above eri when received.No other anomaly was detected.